Langlands parameters of derived functor modules and Vogan diagrams
DOI:
https://doi.org/10.7146/math.scand.a-14393Abstract
Let G be a linear reductive Lie group with finite center, let K be a maximal compact subgroup, and assume that rankG=rankK. Let g=l⊕u be a θ stable parabolic subalgebra obtained by building l from a subset of the compact simple roots and form Ag(λ). Suppose Λ=λ+2δ(u∩p) is K-dominant and the infinitesimal character, λ+δ, of Ag(λ) is nondominant due to a noncompact simple root. By interpreting these conditions on the level of Vogan diagrams, a conjecture by Knapp is (essentially) settled for the groups G=SU(p,q),Sp(p,q), and SO∗(2n), thereby determining the Langlands parameters of natural irreducible subquotient of Ag(λ). For the remaining classical groups, simple supplementary conditions are given under which the Langlands parameters may be determined.Downloads
Published
2003-03-01
How to Cite
Friedman, P. D. (2003). Langlands parameters of derived functor modules and Vogan diagrams. MATHEMATICA SCANDINAVICA, 92(1), 31–67. https://doi.org/10.7146/math.scand.a-14393
Issue
Section
Articles